Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 839 5489 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12.

Preview Full PDF 850 4461 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26.

Preview Full PDF 818 4438 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30.

Preview Full PDF 834 4473 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48.

Preview Full PDF 789 4412 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66.

Preview Full PDF 831 4395 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80.

Preview Full PDF 866 4561 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88.

Preview Full PDF 859 4403 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96.

Preview Full PDF 896 4526 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103.

Preview Full PDF 812 4406 Abstract

Qun-Yan Zhou & Wen-Yu Sun

J. Comp. Math., 25 (2007), pp. 104-112.

Preview Full PDF 847 4439 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard